MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CARDIAC STIMULATOR; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION CARDIAC STIMULATOR; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Model Number 86650
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pulse field ablation (pfa) procedure using a micropace stimulator pacing becomes unavailable after energization.During the procedure there is an issue with the micro pace and stimulation capabilities become unavailable during the procedure, there was no back up pacing in place for emergency situations.No procedure in progress has been cancelled and there have been no patient complications.It is not known if the system will be returned for analysis as it is to be serviced on site.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during pulse field ablation (pfa) procedure using a micropace stimulator pacing becomes unavailable after energization.During the procedure there is an issue with the micro pace and stimulation capabilities become unavailable during the procedure, there was no back up pacing in place for emergency situations.No procedure in progress has been cancelled and there have been no patient complications.The machine was serviced on site.
 
Additional Manufacturer Narrative
Although the device was not returned, a field service assessment was performed to examine the micropace cardiac stimulator.The field service engineer reported that no problems were found with the micropace cardiac stimulator during the assessment.Additionally, the field service engineer replaced the farastar generator's printed circuit board assembly (pcba) relay, which serves as a switch to open/close the circuit during pfa energy delivery and no further interference between the farastar generator and the micropace cardiac stimulator has been observed.The micropace cardiac stimulator remains in service at the healthcare facility.Based on the available information, boston scientific's investigation concluded there was no problem detected with the micropace generator as it passed all functional and safety testing at the facility.The cause of the incident was the farastar generator's pcba relay which was replaced at the healthcare facility and resolved the interference between the farastar generator and micropace cardiac stimulator.E1: initial reporter phone: (b)(6).

Brand Name
CARDIAC STIMULATOR
Common Device Name
GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
MICROPACE PTY LTD
41 159 arthur street
homebush west, nsw 2140
AS   2140
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21053590
Report Number2124215-2024-82776
Device Sequence Number20820128
Product Code JOQ
UDI-Device Identifier09349714001721
UDI-Public(01)09349714001721(11)220503(10)22-256
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86650
Device Catalogue Number86650
Device Lot Number22-256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date06/13/2025
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARASTAR PULSE FIELD ABLATION GENERATOR.; FARASTAR PULSE FIELD ABLATION GENERATOR.
Patient SexUnknown